# SDR MALA040476

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS COMPARITOR INFLIGHT F/O'S SIDE APPEARS TO BE 10-20 DEG OFF CAPTAINS SIDE.  CAPTAINS SIDE APPEARS TO AGREE WITH STBY COMP.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER, OP CHECKS GOOD.
